... depression, Those meds include: Labetolol, Norvasc, Spironaldactone, Topamax, MVI, B12, Effexor XR, Neurontin, Nortriptyline, Lovastatin, Rotating Allergy Meds Allegra D, Zyrtec. If I take one for a length of time I get the Paradoxl Effect. Oh I get Botox injections every 3 months fpr the migraines and the facial tic. I also take Imitrex, Phenergen and Percocet prn for the migraines. Ok here is my problem. A random drug screen turned up (+)for benzodiazepines. I a dumbfounded. I have not changed any meds or routines. I verified my meds with my pharmacy. I had to be tested again and the next 2 were also (+). The State Board is involved. I don't know what to do!! Has anyone ever had this happen? If so, Please enlighten me please!!!
Medication - I am on a number of meds treating me for htn, migraines, hemi facial spasms, and?
- 20 Apr 2012 by skipparn
- 27 Apr 2012
- allegra, allegra-d, effexor, effexor xr, neurontin, norvasc, topamax, zyrtec, depression, high blood pressure, migraine, allergies, obesity, muscle spasm, hot flashes, lovastatin, nortriptyline, allergic rhinitis, hypertension, migraine prophylaxis, medication
If im correct, benzodiazepines are basically called benzos. theres a lot of different drugs that fall under that catigory, such as muscle relaxers like soma, or antianxiety medications like xanex(bars) or klonopin. chances are if there are muscle relaxers or anti anxiety meds you take thats why you showed positive. but thats only if what i remember the meaning of benzodiazepines to be true or not. sorry if i couldnt help more.
Have you by chance taken Frisium, Urbanol, Lunesta, Sonata, Starnoc, Ambien, Nytamel, Stilnoct, Stilnox, Zoldem, Zolnod, Imovane, Rhovane, Ximovan, Zileze, Zimoclone, Zimovane, Zopitan, or Zorclone? These drugs except for the first two work on benzodiazepine receptors with the same or similar effects and are cross tolerant drugs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 23 May 2011 • 9 answers
Posted 19 Mar 2012 • 1 answer
Posted 10 Nov 2015 • 2 answers
Posted 27 Feb 2018 • 0 answers